Your cart is empty
Night Nurse Capsules
Suitable for: Adults and children aged 12 years and over.
Active ingredients: Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide.
Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms including:
- Runny nose
- Dry, tickly cough
- Shivers, aches and pains
- Sore throat pain
By relieving cold and flu symptoms Night Nurse Capsules help you to get a good night's sleep and to wake feeling better.
Adults and children aged 12 years and over.
How to use
Please read the enclosed leaflet carefully before use.
Adults and children aged 12 years and over: Take 2 capsules just before bedtime with a drink of water. Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.
Not to be given to children under 12 years of age except on medical advice.
Hazards and Cautions
WARNING: DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
DO NOT TAKE:
- With other flu, cold or decongestant products at night, or with alcohol.
- If you have liver or kidney disease.
CONSULT YOUR DOCTOR:
- Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.
- If symptoms persist consult your doctor.
For professional advice on medicines consult your pharmacist.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide.
Active ingredient: Each capsule contains Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg.
Also contains: Lactose, dimeticone, colloidal anhydrous silica, gelatin, and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104) and titanium dioxide (E171).
We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.